# SDR GAIA03086

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CABIN FRAME BS 380 HAS A DENT IN THE RADIUS BELOW STRINGER 6LT.  REF FASI N/R 53129, CUT OUT DAMAGE 4.75 BY 1.25, DOUBLER REPAIR PER B727 SRM 51-40-3 AND 53-10-4 FIG 1.  (M)
